# SDR V0XD202002191015

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 36,380 hours, 27,767 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guard
- Condition: Gouged
- Location: Crgo Door Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR GOUGED ON FWD DOOR ROLLER TRACK GAURD. CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/O 80799 W/C 8085.
